# SDR S2YA00003

- Difficulty date: February 28, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N91SK
- Make and model: Beech 1900D
- Aircraft serial: UE91
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 0066030620000
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1071 - EN ROUTE MKE-CWA - THE CAPTAINS ALTIMETER FLAGGED AND ALERTER WENT BLANK.  AFTER TALKING WITH MAINTENANCE AND OPERATIONS THE DECISION WAS MADE TO RETURN TO MKE WHERE MAINTENANCE COULD WORK THE PROBLEM.  MAINTENANCE REPLACED THE CAPTAINS ALTIMETER.  MAINTENANCE OPS CHECKED THE ALTIMETER AND LEAK CHECKED THE PITOT AND STATIC SYSTEM AND RETURNED THE A/C TO SERVICE.  (M)
